# SDR ASAA2014042907643

- Difficulty date: April 29, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 374 hours, 130 cycles
- System (JASC): 2210 · Autopilot System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GPU POWER FAILURE, THE AFDS PANEL WAS BLANK.  ACFT GROUNDED. CYCLED MCP POWER 1 & 2 MCP LIGHTS, OPS NORMAL, REF DFCS LRU REPLACEMENT TEST MM 22-11-00.  ACFT REMAINS CAT 3 AUTOLAND & HGS, SCREW REFLECTS SAME.
